CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Farley, Jonathan David and Klippenstine, Ryan (2009) Distributive lattices of small width, II: A problem from Stanley's 1986 text Enumerative Combinatorics. Journal of Combinatorial Theory. Series A, 116 (6). pp. 1097-1119. ISSN 0097-3165. http://resolver.caltech.edu/CaltechAUTHORS:20090911-112341226

This list was generated on Wed Aug 16 06:29:16 2017 PDT.